Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2015, 3:36 PM CDT for Bexar County, Comal County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:36 PM CDT (20:36 UTC)
- Expired
- Apr 16, 2015, 4:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Comal County, TX
The radar
The Austin/San Antonio radar (KEWX), 35 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:01 PM CDT | HAIL 1 | 3 Sse Spring Branch, TX | QUARTER SIZE HAIL REPORTED IN SPRING BRANCH. |
| Apr 16, 4:05 PM CDT | HAIL 0.5 | Canyon City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
435
WUUS54 KEWX 162036
SVREWX
TXC029-091-162130-
/O.NEW.KEWX.SV.W.0011.150416T2036Z-150416T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COMAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTH CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 335 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BULVERDE...OR 14 MILES EAST
OF BOERNE...AND MOVING NORTHEAST AT 25 MPH. HEAVY RAINS CAN ALSO
BE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANYON LAKE DAM...CANYON LAKE...BULVERDE...TIMBERWOOD PARK...SPRING
BRANCH...FISCHER...CANYON CITY...ANHALT...SATTLER...SPECHT STORE
AND STARTZVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2965 9853 2979 9859 3002 9829 2994 9817
2979 9813
TIME...MOT...LOC 2035Z 236DEG 21KT 2979 9849
$$
CP2 follow-up statements
643
WWUS54 KEWX 162054
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT THU APR 16 2015
TXC029-091-162130-
/O.CON.KEWX.SV.W.0011.000000T0000Z-150416T2130Z/
COMAL TX-BEXAR TX-
354 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL COMAL AND NORTH CENTRAL BEXAR COUNTIES...
AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANYON LAKE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANYON LAKE DAM...CANYON LAKE...BULVERDE...TIMBERWOOD PARK...SPRING
BRANCH...FISCHER...CANYON CITY...ANHALT...SATTLER...SPECHT STORE AND
STARTZVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2965 9853 2979 9859 3002 9829 2994 9817
2979 9813
TIME...MOT...LOC 2053Z 252DEG 26KT 2982 9832
HAIL...1.00IN
WIND...60MPH
$$
CP081
WWUS54 KEWX 162110
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT THU APR 16 2015
TXC029-162119-
/O.CAN.KEWX.SV.W.0011.000000T0000Z-150416T2130Z/
BEXAR TX-
410 PM CDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEXAR COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
BEXAR COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3002 9829 2994 9817 2979 9813 2972 9834
2973 9836 2987 9845
TIME...MOT...LOC 2109Z 236DEG 21KT 2986 9824
$$
TXC091-162130-
/O.CON.KEWX.SV.W.0011.000000T0000Z-150416T2130Z/
COMAL TX-
410 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL COMAL COUNTY...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANYON LAKE...
OR OVER CANYON LAKE DAM...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANYON LAKE DAM...CANYON LAKE...BULVERDE...SPRING BRANCH...FISCHER...
CANYON CITY...SATTLER AND STARTZVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR CANYON LAK...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3002 9829 2994 9817 2979 9813 2972 9834
2973 9836 2987 9845
TIME...MOT...LOC 2109Z 236DEG 21KT 2986 9824
HAIL...1.00IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:58 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 16, 2:58 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 258 PM CDT THU APR 16 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THE SUB-TROPICAL JET WAS ACROSS NORTHERN MEXICO NOSING INTO SOUTH TEXAS NEAR LAREDO. AT THE SURFACE HIGH PRESSURE CENTERED TO OUR NORTHEAST HAS THE WINDS FROM THE SOUTHEAST BRINGING MOIST AIR TO THE REGION. DEW POINT TEMPERATURES ARE GENERALLY IN THE MIDDLE TO UPPER 60S. THERE WAS A STATIONARY FRONT STRETCHED FROM WESTERN KANSAS TO CENTRAL NEW MEXICO TO SOUTHERN ARIZONA. A DRYLINE WAS BECOMING ESTABLISHED OVER SOUTHEASTERN NEW MEXICO AND WESTERN TEXAS. THE UPPER LOW WILL MOVE SLOWLY TO THE NORTHEAST DURING THIS PERIOD. THE SUB-TROPICAL JET WILL MOVE AROUND TO THE EAST SIDE OF THE LOW AND WEAKEN. CAPE VALUES THIS EVENING ARE FORECAST TO BE 2000-3000 J/KG AND BULK SHEAR 30-40 KTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM FOR MOST OF THE EASTERN HALF OF OUR CWA. THE MAIN THREAT WILL BE FROM DAMAGING WINDS AND LARGE HAIL WITH A SMALLER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN...BUT CONTINUE OVERNIGHT. WITH THE SLOW MOVEMENT OF THE UPPER LOW FRIDAY AFTERNOON AND EVENING ARE LOOKING LIKE A CONTINUED THREAT FOR SEVERE. A SHORT WAVE TROUGH IS FORECAST TO MOVE THROUGH THE PATTERN AND TRIGGER STORMS DURING THE AFTERNOON. INSTABILITY AND SHEAR WILL REMAIN FAVORABLE FOR SEVERE THUNDERSTORMS. LOW LEVEL WINDS FROM THE SOUTHEAST WILL KEEP SURFACE MOISTURE HIGH. CLOCKWISE TURNING THROUGH THE VERTICAL COLUMN WILL SUPPORT ROTATING UPDRAFTS AND POSSIBLY SUPERCELLS. MAIN THREATS WILL AGAIN BE DAMAGING WINDS AND LARGE HAIL WITH A LESSER TORNADO THREAT. BEST AREA WILL BE SOUTH OF A GEORGETOWN TO DEL RIO LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EVENING AND DIMINISH OVERNIGHT. && .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY THE UPPER LOW WILL BEGIN TO OPEN INTO A WAVE AND THE TROUGH WILL BECOME NEGATIVELY TILTED ACROSS THE CENTRAL AND SOUTHERN PLAINS. MODELS CONTINUE TO FORECAST CAPE IN EXCESS OF 2000 J/KG AND SHEAR OF 30 TO 40 KTS. WE ARE IN THE SPC DAY 3 SLIGHT RISK FOR SATURDAY AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD END BY SUNDAY AS THE UPPER TROUGH BEGINS TO MOVE AWAY AND THE FLOW BECOMES ZONAL. MOIST LOW LEVEL FLOW WILL CONTINUE THROUGH MUCH OF THE WEEK WITH LOW CHANCES FOR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 80 63 81 62 / 70 50 60 40 40 AUSTIN BERGSTROM INTL AIRPORT 63 79 62 79 62 / 70 50 60 50 40 NEW BRAUNFELS MUNI AIRPORT 65 79 63 81 62 / 60 60 60 50 40 BURNET MUNI AIRPORT 63 78 60 79 59 / 70 50 50 40 40 DEL RIO INTL AIRPORT 67 80 63 83 59 / 30 60 30 30 10 GEORGETOWN MUNI AIRPORT 64 78 62 80 61 / 70 50 60 40 40 HONDO MUNI AIRPORT 66 79 62 81 61 / 40 70 50 50 30 SAN MARCOS MUNI AIRPORT 64 79 63 79 62 / 60 60 60 50 40 LA GRANGE - FAYETTE REGIONAL 66 80 66 79 64 / 70 70 60 50 40 SAN ANTONIO INTL AIRPORT 67 79 64 80 64 / 60 70 60 50 40 STINSON MUNI AIRPORT 66 80 64 80 63 / 50 70 60 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 16, 2:34 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT THU APR 16 2015 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM... SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM FREDERICKSBURG TO SAN ANTONIO TO KARNES CITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED... ESPECIALLY ALONG AND EAST OF INTERSTATE 35. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE RIO GRANDE PLAINS DURING THE EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CONTINUED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY...ESPECIALLY SOUTH OF A DEL RIO TO FREDERICKSBURG TO AUSTIN LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES. A SLIGHT RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON FRIDAY.
In the hours before
Special weather statement, Apr 16, 3:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU APR 16 2015
TXZ225-162030-
LAVACA TX-
310 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAVACA COUNTY UNTIL
330 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUBLIME...OR 10 MILES EAST OF HALLETTSVILLE...MOVING NORTH AT 40 MPH.
HALF INCH HAIL...WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HALLETTSVILLE...SUBLIME...VIENNA AND VSETIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2932 9658 2932 9661 2935 9692 2962 9695
2962 9685 2960 9684 2958 9684 2958 9679
2934 9656
TIME...MOT...LOC 2009Z 198DEG 34KT 2943 9676
CPSpecial weather statement, Apr 16, 3:13 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
313 PM CDT THU APR 16 2015
TXZ223-162045-
GONZALES TX-
313 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 345
PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMILEY...MOVING NORTH AT 30 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...SMILEY...PALMETO...COST...BEBE...HAMON...WRIGHTSBORO...OAK
FOREST...SAMPLE...DILWORTH...MONTHALIA AND OTTINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2915 9756 2913 9762 2922 9772 2962 9763
2951 9724
TIME...MOT...LOC 2013Z 199DEG 26KT 2921 9760
CPSpecial weather statement, Apr 16, 3:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT THU APR 16 2015
TXZ207-162100-
GUADALUPE TX-
318 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUADALUPE AND
SOUTHWESTERN CALDWELL COUNTIES UNTIL 400 PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF SEGUIN...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH AND HEAVY RAINS WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...KINGSBURY...GERONIMO AND ZIPP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2955 9770 2940 9796 2948 9806 2979 9790
2970 9774 2970 9773 2968 9770 2967 9770
2967 9768 2965 9764
TIME...MOT...LOC 2017Z 217DEG 24KT 2947 9798
CPSpecial weather statement, Apr 16, 3:24 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 324 PM CDT THU APR 16 2015 TXZ189-190-205-206-162100- KENDALL TX-BEXAR TX-BLANCO TX-COMAL TX- 324 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHEASTERN KENDALL... SOUTH CENTRAL BLANCO AND NORTH CENTRAL BEXAR COUNTIES UNTIL 400 PM CDT... AT 323 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIR OAKS RANCH...OR 11 MILES SOUTHEAST OF BOERNE...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CANYON LAKE DAM...FAIR OAKS RANCH...CANYON LAKE...BULVERDE... TIMBERWOOD PARK...BERGHEIM...TWIN SISTERS...FISCHER...GUADALUPE RIVER STATE PARK...SPRING BRANCH...ANHALT...SPECHT STORE...CANYON CITY... SATTLER AND STARTZVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2961 9857 2976 9869 3010 9836 2978 9811 TIME...MOT...LOC 2023Z 236DEG 21KT 2973 9856 CP
Local storm report, Apr 16, 3:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL BLANCO 30.10N 98.42W
04/16/2015 E0.25 INCH BLANCO TX PUBLIC
&&
EVENT NUMBER EWX1500151
SBSLocal storm report, Apr 16, 3:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL BLANCO 30.10N 98.42W
04/16/2015 E1.00 INCH BLANCO TX PUBLIC
&&
EVENT NUMBER EWX1500152
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:16 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 44 min |
| Apr 16, 1:38 AM CDT | Special Weather Statement | EWX | Terrell | 37 min |
| Apr 16, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 16, 8:50 AM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Apr 16, 9:13 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 16, 9:44 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 16, 10:06 AM CDT | Special Weather Statement | EWX | Real | 39 min |
| Apr 16, 11:55 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Wilson | 50 min |
| Apr 16, 12:14 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Real, Uvalde | 46 min |
| Apr 16, 12:50 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| Apr 16, 1:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Real, Uvalde | 51 min |
| Apr 16, 1:52 PM CDT | Special Weather Statement | EWX | Atascosa | 38 min |
| Apr 16, 2:04 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 56 min |
| Apr 16, 2:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 16, 2:28 PM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 32 min |
| Apr 16, 2:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| Apr 16, 2:41 PM CDT | Special Weather Statement | EWX | Guadalupe | 49 min |
| Apr 16, 2:51 PM CDT | Special Weather Statement | EWX | Blanco | 39 min |
| Apr 16, 3:09 PM CDT | Special Weather Statement | EWX | Bandera, Kendall, Kerr | 51 min |
| Apr 16, 3:10 PM CDT | Special Weather Statement | EWX | Lavaca | 20 min |
| Apr 16, 3:13 PM CDT | Special Weather Statement | EWX | Gonzales | 32 min |
| Apr 16, 3:18 PM CDT | Special Weather Statement | EWX | Guadalupe | 42 min |
| Apr 16, 3:21 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 39 min |
| Apr 16, 3:24 PM CDT | Special Weather Statement | EWX | Comal | 36 min |
| Apr 16, 3:50 PM CDT | Special Weather Statement | EWX | Gonzales | 25 min |
| Apr 16, 3:59 PM CDT | Special Weather Statement | EWX | Caldwell, Fayette | 61 min |
| Apr 16, 4:03 PM CDT | Special Weather Statement | EWX | Hays, Travis | 27 min |
| Apr 16, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 41 min |
| Apr 16, 4:34 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 4:45 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Travis | 60 min |
| Apr 16, 4:52 PM CDT | Special Weather Statement | EWX | Caldwell, Hays, Travis | 53 min |
| Apr 16, 5:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Apr 16, 5:34 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Apr 16, 6:17 PM CDT | Areal Flood Advisory | EWX | Gonzales | 118 min |
| Apr 16, 6:25 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Apr 16, 6:48 PM CDT | Areal Flood Advisory | EWX | Fayette | 117 min |
| Apr 16, 6:53 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.